# SDR SWAA2013100120645

- Difficulty date: September 22, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591342141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG STRUT DOOR AFT HINGE CUT OUT CRACKED.  REPAIRED SKIN IAW SRM & EA.
